# SDR AALA202111161283

- Difficulty date: October 17, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD GALLEY AREA RAIL DUMMY LOCATED AT LEVEL FR 16 AND Y503.2. REPLACED RAIL DUMMY PER SRM 51-72-11-911-001 AND DRAWING D53112825.
